advertisement
Question
Posted by: Susie | 2007/03/28

Trepiline

Hi Doc,

Thanks for telling me that Trepiline is an antidepressant. I took it on Monday night. It really had a very strange effect on me. I would rather not take it during the week when I have to drive and work all day. Will it still cure the headaches if I took it for 2 days on weekends only?

Thanks for your time.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hi susie
Not really - but try the following - take only half ( cut it with a sharp knife ) but swallow quickly as it is very bitter inside. Take it at 18h00 in the evening - then its worked out by the next morning.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

25
Our users say:
Posted by: Anonymous | 2015/09/20

Will 15 tripilene do anything to you

Reply to Anonymous
Posted by: Trepiline | 2015/04/22

i moved to Lexamil worked great and extreme headaches turns out to be high blood pressure and using copritor once a day and it is all gone. I must admit that I try stay fit and keep my body weigh in check and the correct diet really also helped a lot. Was at 147Kg's down to 95 and I am all good now. Except that I have a relentless fears of going of the Lexamil. on it for 4 years now. I just never ever want to go through major depression again. I went untreated for one year and I was in hell! Best wishes to you all!

Reply to Trepiline
Posted by: Melanie | 2014/10/22

I've been on Trepiline for 5 years now; I was prescribed it for depression and I'm on a very high dose; 4 tablets a day; 1 in the morning; 1 at lunch time and 2 at night. I find it very good for the depression; it doesn't seem to help with my headaches and I have another prescription drug for those when needed. Trepiline also doesn't make me drowsy and I've had insomnia for the last 15 years; I rarely sleep more than 2 hours a night even with a sleeping tablet. I've been to a number of doctors to try and find a cure for my insomnia and all of them think I'm talking nonsense when I say that the Trepiline doesn't help me sleep; I was hospitalised for observation and then my current doctor realised that I don't sleep and now I'm on a slow release sleeping tablet.

Reply to Melanie
Posted by: mara | 2014/09/10

Since I started using Tripiline I am experiencing terrible pains and stiffness in my ankles and the muscles just beneath my heel? I can hardly walk when I have been sitting for a while or even standing in the garden. Is this a effect of the Tripiline?

Reply to mara
Posted by: mara south africa | 2014/09/10

I have been diagnose with Firbromyalgia and they prescribe trepeline for me to take 18h00. I have gained about 12kg of wait since started with it 2 months ago. I also have a water retention problem, and the antinflamotory capsules that I have to take during the day side effect is retaining water, Thus I am really looking like a little elephant. I am not sure if summer comes up and things get better if I can stop the medication specially the Trepiline and the cilivt that I am taking during the day? Please could you help.

Reply to mara south africa
Posted by: Mary | 2014/07/23

It's my second month on Trepiline and it really works wonders.My prescription is 1 tablet every night and i sleep like a baby...

Reply to Mary | 1 comment (hide)
Posted by: Anonymous | 2015/03/04

I am also on one at night, and have also helped me a great deal, I sleep very well & feel rested & fresh in the morning.

Posted by: Anonymous | 2014/06/04

HI Has anyone been experiencing blurry vision? or a feeling that your eyes are not "open" enough? I have started for two days now and am struggling with my eyes?

Reply to Anonymous
Posted by: Charlene | 2014/04/14

Ive been having bad headaches then i went 2 da doc...he said i shuld get 2 trepiline at da pharmacy..that tablet did not help..i wast even drowzy or sleepy and still have da headaches...WHY?

Reply to Charlene
Posted by: Anonymous | 2014/04/01

I have been prescribed 6 weeks of trephine for migraines but have been told that you put on a lot of weight when on this drug. Can you clarify this? Thanks.

Reply to Anonymous
Posted by: Michele | 2014/03/09

Please can you tell me if Tripilene can make you carry weight ?

Reply to Michele
Posted by: helen | 2013/10/27

i have just been hospitalised due to having a Transient ischemic attack. Trepiline is one of the drugs I have been prescribed - 1 tab at night. Am worried as prior to the TI attack i was on anti depressant. 150 mg Venlor taken in the morning; mertazapine in the evening. These have been discontinued immediately and am concerned about withdrawal side effects?

Reply to helen
Posted by: cry | 2013/10/21

Can overdose of trepiline kill you?

Reply to cry | 2 comments (hide)
Posted by: Anonymous | 2015/09/20

can 15 tripilene kill you ?

Posted by: Anonymous | 2015/09/20

what can 15 tripilene do to you ?

Posted by: Luhle | 2013/09/04

I am having a lot of stress these days and taking trepilline when I go to bed,is it okay to depend on it.

Reply to Luhle
Posted by: Ali | 2013/07/29

Hey docs, I have trepiline can i drink it like 2 or 3 times a week or do I need to drink it everyday?

Reply to Ali
Posted by: Xaviar | 2013/05/16

My 17 year old son has been diagnosed with Aquired Heart Block Mobitz 2. In trying to find the possible cause, we found that certain medication can cause the Heart Block. These medications include Beta Blockers such as Trepiline which he had been taking for a few weeks prior to his Heart Block symtoms showed. Could the Trepiline have caused these Heart Block symtoms

Reply to Xaviar
Posted by: Anonymous | 2013/03/13

Does anything think that by stopping taking Trepiline 10mg tablets after a period of 6 months if it could cause a second degree heart block? What are the side effects of stopping taking Trepiline?

Reply to Anonymous
Posted by: DEBBIE | 2013/03/13

I Have been given tripiline, as ive had a really sore back. i was told it will work as a muscle relaxant. is this so?

Reply to DEBBIE | 1 comment (hide)
Posted by: Anonymous | 2014/02/17

I also had sore limbs and so was my back...reduce usage

Posted by: Margo | 2013/03/09

I have taken trepiline for over six months and now feel dizzy only if I put my head down. Help. Thanks

Reply to Margo
Posted by: Lou | 2007/03/29

The doc is right, you need to take it at around 6pm, otherwise you will battle to wake up. I found that the first time I took it, the next morning I felt drugged and out of things. I perservered and the next day was better and after that I was 100%. Your body gets used to it, so you just need to carry on taking it, but make sure its early in the evening. It wont work if you only take it for a day or two out of a week, you need to take it consistently. It really is a fabulous little pill once your body has adapted to it - worth carrying on with.

Reply to Lou
Posted by: Susie | 2007/03/28

Thanks for your info Lou. When you first took it did it make your legs go all weak? Also I had trouble waking up at 5,30 on Tuesday morning. I took the meds at 9.00 the night before. It also gives me mood swings, in the morning I felt very happy but by the evening everthing was gloom and doom again. Perhaps I will give it another try on the weekend 2 days in a row.

Reply to Susie
Posted by: Lou | 2007/03/28

Trepiline takes a little while to get used to. If you have been prescribed it for migraines or bad headaches, then you will need to take it every evening - the side effects diminish, the second time you use it will be better than the first, and after a couple of days your body will be used to it and wont have any negative side effects.
Trepiline is an anti depressant, but it is also used for migraines etc because it blocks the pain sensor between back/neck and head, so is very effective in lighter doses for this. It also puts you into a deeper sleep, so you sleep better and hence feel better. I've been on it for a couple of years, and it works wonders.

Reply to Lou

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement